# SDR AALA201802209016

- Difficulty date: February 5, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK LOCATED BETWEEEN FRAMES 12 AND 17,  Y+276.  REPLACED THE SEAT TRACK IAW 53-00-00-3, REPAIR 3.
